MAUDE Adverse Event Report: GYRUS ACMI, INC. REUT-BOB VENT TB .045" [ORIG ITEM: 145224] (6/PK); TUBE, TYMPANOSTOMY

GYRUS ACMI, INC. REUT-BOB VENT TB .045" [ORIG ITEM: 145224] (6/PK); TUBE, TYMPANOSTOMY
Model Number 145224-ENT
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the tympanostomy tube was implanted into patient that was expired with the expiration date of oct2022 after it was implanted into the patient.Follow-up indicated that the patient had an infection.Details of the patient's current condition, treatment and patient outcome were requested but not available at the time of the report.
 
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This supplemental report is to provide a correction to the initial medwatch report (mdr).Further review found there was no reportable malfunction or adverse event related to the subject device captured in this complaint.The initial mdr was inadvertently submitted as an adverse event and reportable malfunction.The initial medwatch reported that an expired tube was placed and the patient experienced a subsequent infection.However, the customer confirmed that the patient did not develop an infection due to tube placement but rather that the tube was placed due to pre-existing ear infections.There was no allegation of the device causing an infection.There were no reportable malfunctions or adverse events related to the subject device captured in this complaint.

Brand Name
REUT-BOB VENT TB .045" [ORIG ITEM: 145224] (6/PK)
Common Device Name
TUBE, TYMPANOSTOMY
Manufacturer (Section D)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer (Section G)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20702486
Report Number1037007-2024-00011
Device Sequence Number8101300
Product Code ETD
UDI-Device Identifier00821925038967
UDI-Public00821925038967
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K820362
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number145224-ENT
Device Lot NumberMH504145
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Supplement Date Received by Manufacturer04/07/2025
Initial Report FDA Received Date11/17/2024
Supplement Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown